# SDR 16AA20191125001

- Difficulty date: November 25, 2019
- Submitted: December 4, 2019
- Operation: Air carrier
- Aircraft: N448CX
- Make and model: Cessna 750
- Aircraft serial: 7500252
- Aircraft time: 5,468 hours, 5,332 cycles
- Engine: Allsn AE3007C
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: AS11606K0136
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF CREW DISCOVERED HYDRAULIC PRESSURE LOSS ON SYSTEM A. CREW DECLARED A EMERGENCY LANDING AND LANDED THE AIRCRAFT WITHOUT FURTHER INCIDENT.  MANUFACTURER HAS BEEN DISPATCHED AND WILL BE LOOKING INTO THE CAUSE OF FAILURE OF THE HYDRAULIC SYSTEM.
